Welcome to Shinabery's Compounding Pharmacy!
 
Discover Hormone Replacement Therapy!
Customize Your Health Supplements!
Questions?  Ask the Pharmacist!
Below, you will find an archive of previous questions that have been asked by our users. Every week we will feature a new question answered by the Pharmacist, however if you have a question keep in mind that the Pharmacist is only answering one question each week, so to get immediate attention call Shinabery's Compounding Pharmacy during regular business hours at 870-933-6369 and we would be happy to answer any questions!
Ask The Pharmacist Question
What should I do if I experience a bad reaction to my medication?
Ask the Phamacist Answer
If the reaction you are experiencing seems serious or life-threatening, contact your nearest emergency room or call 911. An example of a serious or life-threatening reaction would be wheezing, tightness in the chest, fever, itching, bad cough, blue skin color, fits, or swelling of your face, lips, tongue, or throat.

If it seems less threatening, one of our pharmacists would need to speak to you to offer the best course of action. Also, we would need to update your patient profile to avoid future reactions. If you have had a reaction to your medication and have not let us know, please call Shinabery's Compounding Pharmacy at 870-933-6369.
Testimonials
"The folks at Shinabery's were amazing at helping me find the right medications for my menopause. I would recommend them to everyone! They are all true professionals!"
Mary Smith
Piggott, AR
"I went to see Lee Shinabery for Hormone Replacement Therapy, and I have to admit, at first I was a little skeptical. That was three months ago and I have never felt better in my life. The care I received was nothing short of incredible. I have a new lease on life and I owe it all to the good people at Shinabery's Community Pharmacy!"
Beth Anderson
Jonesboro, AR